Alert archive / Nebraska / Flash Flood Warnings in 2014
Flash Flood Warning 12, NWS Cheyenne, WY
NWS Cheyenne, WY issued this flash flood warning at Jun 8, 2014, 12:53 PM MDT for Kimball County, Nebraska; Laramie County, Wyoming. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2014, 12:53 PM MDT (18:53 UTC)
- Expired
- Jun 8, 2014, 7:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Kimball County, NE, Laramie County, WY
The radar
The Cheyenne radar (KCYS), 66 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 1:28 PM MDT | FLASH FLOOD | 9 E Carpenter, WY | RUNNING WATER ACROSS INTERSECTION OF CR 203 AND CR 156. |
| Jun 8, 1:28 PM MDT | HEAVY RAIN 5 | 5 N Pine Bluffs, WY | FIVE INCHES ESTIMATED BY RANCHER JUST NORTH OF PINE BLUFFS. |
| Jun 8, 2:28 PM MDT | FLASH FLOOD | 4 N Pine Bluffs, WY | 1600 BLOCK OF 215 WATER FLOWING OVER ROAD. 12 INCHES DEEP AND 30 YARDS WIDE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 6.9 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 430 J/kg
- Mixed-layer CIN
- -348 J/kg
- Mixed-layer LCL
- 924 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
644 WGUS55 KCYS 081853 FFWCYS NEC105-WYC021-090100- /O.NEW.KCYS.FF.W.0012.140608T1853Z-140609T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 1253 PM MDT SUN JUN 8 2014 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHEASTERN LARAMIE COUNTY IN SOUTHEAST WYOMING... WESTERN KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA... * UNTIL 700 PM MDT * AT 1249 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATES BETWEEN 2 AND 3 INCHES OF RAIN HAS FALLEN 5 TO 10 MILES NORTH OF PINE BLUFFS. RAINFALL RATES OF UP TO 2 INCHES PER HOUR WILL OCCUR ACROSS THE WARNED AREA THROUGH AT LEAST 200 PM MDT. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... PANORAMA POINT AND PINE BLUFFS. THIS ALSO INCLUDES SEVERAL CREEKS AND SMALL STREAMS...INCLUDING BUT NOT LIMITED TO LINDBERGH DRAW...SPRING CREEK...AND ANTELOPE DRAW. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. && LAT...LON 4139 10381 4100 10401 4100 10428 4139 10421 $$ HAMMER/CLAYCOMB
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 11:05 AM MDT, 1 hour 48 minutes earlier.
Area forecast discussion, Jun 8, 11:05 AM MDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1105 AM MDT SUN JUN 8 2014 .UPDATE... ISSUED AT 749 AM MDT SUN JUN 8 2014 WENT AHEAD AND CANCELLED THE DENSE FOG ADVISORY A LITTLE EARLY THIS MORNING AS LATEST WYDOT WEBCAMS ARE SHOWING PRETTY GOOD VISIBILITIES ACROSS THE I-80 SUMMIT AND AROUND CHEYENNE. UPDATES HAVE BEEN SENT. && .SHORT TERM...(TODAY THROUGH TUESDAY NIGHT) ISSUED AT 400 AM MDT SUN JUN 8 2014 MOIST SOUTH TO SOUTHEASTERLY UPSLOPE HAS CAUSED LOW CLOUDS TO DEVELOP OVER MUCH OF THE PLAINS ONCE AGAIN. WEBCAMS SHOW DENSE FOG ALONG INTERSTATE 8O FROM CHEYENNE TO THE SUMMIT AND WITH THE UPSLOPE SOUTHERLY WINDS CONTINUING ALONG THE CHEYENNE RIDGE THROUGH AT LEAST MID-MORNING...WOULD EXPECT THIS TO CONTINUE. ISSUED A DENSE FOG ADVISORY THROUGH 15Z FOR THE SOUTHERN LARAMIE RANGE AND ADJACENT FOOTHILL ZONE. WILL HAVE TO MONITOR CENTRAL LARAMIE COUNTY SINCE VIS AT CYS HAS DROPPED TO A QUARTER MILE. SHORTWAVE SHOWS UP ON WATER VAPOR IMAGERY ACROSS EASTERN IDAHO AND WESTERN WY. GOOD ISENTROPIC ASCENT AHEAD OF THIS FEATURE IS CAUSING SOME SHOWERS AND ISOLATED TSTMS TO DEVELOP OVER PORTIONS OF CONVERSE/NIOBRARA COUNTIES AND THE NORTHERN NEBRASKA PANHANDLE. THE COLDEST CLOUD TOPS ARE MAINLY NORTH OF THE CWA HOWEVER INTO CAMPBELL AND WESTON COUNTIES. THE HRRR MODEL SHOWS WIDESPREAD IFR/LIFR CONDITIONS ACROSS THE PLAINS THROUGH AT LEAST 16Z. COLD FRONT ASSOCIATED WITH THE SHORTWAVE WILL HAVE MOVED ACROSS THE NORTHWESTERN COUNTIES BY 18Z AND THEN THROUGH THE REST OF THE CWA BY 00Z. WILL HAVE TO SEE HOW MUCH SFC HEATING AND INSTABILITY THERE IS BY EARLY AFTN OVER THE SOUTHERN PANHANDLE AS THIS SEEMS LIKE THE MOST FAVORABLE AREA FOR SCATTERED TSTMS TO DEVELOP. TSTM POTENTIAL REALLY DROPS OFF AFTER AROUND 21Z BEHIND THE FROPA. THE COMBINATION OF SFC CONVERGENCE ALONG THE FRONT AND INCREASING LARGE SCALE ASCENT WILL CAUSE WIDESPREAD RAIN OVER THE PLAINS AND ESPECIALLY THE PANHANDLE BY THIS AFTN THAT WILL PERSIST INTO THE EVENING. SUBSIDENCE BEHIND THE UPPER LEVEL WAVE WILL CAUSE PRECIP TO RAPIDLY SHUT OFF BY LATE EVENING. IT WILL BE A QUITE COOL NIGHT UPCOMING AS THE SFC HIGH IS LOCATED OVER SOUTHEAST WY. GUIDANCE HAS LOWS IN LARAMIE AROUND FREEZING SO DAY SHIFT MAY WANT TO CONSIDER A FROST ADVISORY IN THE LARAMIE VALLEY AS RADIATIONAL COOLING WILL BE EXCELLENT BY LATE TONIGHT. A MUCH DRIER AIRMASS IS STILL PROGGED OVER THE REGION BY MON AND INTO TUES WITH PW VALUES DROPPING TO BELOW 0.5 INCHES. PRECIP CHANCES WILL BE SLIM AND DONT REALLY HAVE ANY SLIGHT CHANCE POPS THRU TUES. MAY EVEN HAVE TROUBLE GETTING MUCH CUMULUS ON MON (LI VALUES ARE ABOVE 3C). WHILE TEMPS WILL WARM SLIGHTLY ON MON...THE BIGGER WARMUP IS NOT UNTIL TUES WHEN 700MB TEMPS RISE TO AROUND 14C. THIS TRANSLATES INTO A 20-25 DEGREE WARMUP COMPARED TO THIS WEEKENDS COOL TEMPS. .LONG TERM...(WEDNESDAY THROUGH SATURDAY) ISSUED AT 400 AM MDT SUN JUN 8 2014 AN UPPER LEVEL SHORTWAVE WILL MOVE INTO THE NORTHERN PLAINS ON WEDNESDAY WITH AN ASSOCIATED COLD FRONT BEGINNING TO DROP SOUTH ACROSS THE EASTERN PLAINS OF WYOMING AND THE NEBRASKA PANHANDLE IN THE LATE MORNING. WESTERLY SFC FLOW AHEAD OF THE FRONT WILL KEEP THE LLVLS SOMEWHAT DRY SO CONVECTIVE INHIBITION MAY BE TOO STRONG FOR DEEP CONVECTION TO FIRE ALONG THE FRONT. AS THE BETTER UPPER FORCING MOVES OVERHEAD IN THE AFTERNOON...LOOKING AT A HIGHER CHANCE FOR ISOLATED ELEVATED STORMS IN THE POST FRONTAL ENVIRONMENT. HEIGHTS WILL RISE OVERHEAD ON THURSDAY AS AN UPPER LOW DIGS INTO THE PAC NW. THE THERMAL RIDGE WILL BE SITUATED OVER THE GREAT BASIN JUST TO THE WEST OF THE RIDGE AXIS...SO TEMPS WILL BE WARMER OUT WEST AND SLIGHTLY COOLER IN THE EAST WITHIN THE POST FRONTAL AIRMASS. SOUTH-SOUTHEASTERLY UPSLOPE FLOW WILL ADVECT HIGHER DEW POINTS TO THE LEE OF THE LARAMIE RANGE...SO EXPECT A BETTER CHANCE FOR SHOWERS AND THUNDERSTORMS IN THE AFTERNOON AND EVENING WITHIN THE ZONE OF STRONGEST UPSLOPE FORCING AND HIGHER LLVL MOISTURE. THE UPPER LOW WILL MOVE OVER THE NORTHERN ROCKIES ON FRIDAY WITH LEESIDE CYCLOGENESIS OCCURRING OVER EASTERN WY/MT. THE THERMAL RIDGE WILL MOVE OVERHEAD THROUGH THIS TIME SO LOOKING AT SFC TEMPS INCREASING INTO THE UPPER 70S TO UPPER 80S WITH 700 MB TEMPS CLIMBING TO 12-14C. EVEN WITH STRONG CONVERGENCE WITHIN THE LEESIDE TROUGH AS THE SFC LOW DEVELOPS...AND CONTINUED LLVL MOISTURE ADVECTION EAST OF THE TROUGH AXIS...THE WARMING TEMPS ALOFT COULD CAP THE ENVIRONMENT ENOUGH TO KEEP THINGS DRY. LEFT IN A SLIGHT CHANCE FOR T-STORMS IN THE AFTERNOON ACROSS THE EASTERN PLAINS BUT NOT CONFIDENT WILL SEE MUCH ACTIVITY DEVELOP. THE PACIFIC FRONT WILL MOVE THROUGH THE FORECAST AREA FRIDAY EVENING WITH DRY AND COOLER CONDITIONS EXPECTED IN ITS WAKE THROUGH EARLY SATURDAY. SFC FLOW WILL TURN UPSLOPE IN THE AFTERNOON AS A RESULT OF HEATING OVER THE MOUNTAINS AND SFC HIGH PRESSURE BUILDING INTO THE CENTRAL PLAINS. COULD SEE A FEW T-STORMS DEVELOP IN THE LATE AFTERNOON AND EVENING AS A WEAK UPPER DISTURBANCE APPROACHES FROM THE WEST...BUT CHANCES WILL BE SLIGHT. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY MORNING) ISSUED AT 1103 AM MDT SUN JUN 8 2014 CHALLENGING AVIATION FORECAST AS A COLD FRONT MOVES THROUGH THE AREA THIS AFTERNOON. RELIED A LOT ON THE CURRENT HRRR FORECAST...LIFTING IFR CONDITIONS AS THE FRONT MOVES INTO THE PANHANDLE EARLY THIS AFTERNOON...THEN COMING BACK DOWN NEAR...OR SHORTLY AFTER 00Z IN NORTHEAST WIND FLOW BEHIND THE FRONT. WILL CONTINUE TO MONITOR AS THE AFTERNOON PROGRESSES. && .FIRE WEATHER... ISSUED AT 400 AM MDT SUN JUN 8 2014 MINIMAL FIRE WEATHER CONCERNS THROUGH EARLY NEXT WEEK. SCATTERED SHOWERS WILL DEVELOP ACROSS MUCH OF THE REGION BY LATE THIS MORNING AND PERSIST THROUGH THE AFTERNOON. THE BEST CHANCE OF WETTING RAINS WILL BE TO THE EAST OF THE LARAMIE RANGE. A DRIER AND SLIGHTLY WARMER AIRMASS ON MONDAY WILL CAUSE MINIMUM AFTERNOON HUMIDITY VALUES TO FALL TO AROUND 20-30 PERCENT. MORE WARMING IS EXPECTED FOR TUESDAY WHEN HUMIDITY VALUES WILL DROP TO 15-20 PERCENT FOR AREAS TO THE WEST OF THE LARAMIE RANGE. && .HYDROLOGY... ISSUED AT 400 AM MDT SUN JUN 8 2014 RIVER FLOODING CONTINUES TO WANE SLOWLY AS MELTING FROM SOURCE SNOW COVER DIMINISHES. STAGES ARE EXPECTED TO CONTINUE TO RECEDE ALONG THE UPPER NORTH PLATTE AND LARAMIE RIVERS THROUGH EARLY NEXT WEEK. LOCATIONS THAT ARE CURRENTLY SEEING MINOR FLOODING WILL DROP BELOW FLOOD STAGE BY LATE TUESDAY. THERE IS THE POTENTIAL FOR ISOLATED TO SCATTERED SHOWERS TO THE WEST OF THE LARAMIE RANGE BY THIS AFTERNOON...HOWEVER RAINFALL AMOUNTS WILL NOT BE SUBSTANTIAL. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && UPDATE...CLAYCOMB SHORT TERM...FINCH LONG TERM...RJM AVIATION...CLAYCOMB FIRE WEATHER...FINCH HYDROLOGY...FINCH
Hazardous weather outlook, Jun 8, 10:34 AM MDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1034 AM MDT SUN JUN 8 2014 WYZ101>119-091400- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1034 AM MDT SUN JUN 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS SOUTHEAST WYOMING THIS AFTERNOON AND EVENING. GUSTY WINDS...SMALL HAIL...AND BRIEF MODERATE TO HEAVY RAIN MAY ACCOMPANY ANY STRONGER STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS SOUTHEAST WYOMING WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-091400- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1034 AM MDT SUN JUN 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS THE NEBRASKA PANHANDLE THIS AFTERNOON AND EVENING. GUSTY WINDS...SMALL HAIL... AND BRIEF MODERATE TO HEAVY RAIN MAY ACCOMPANY ANY STRONGER STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS THE NEBRASKA PANHANDLE WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Jun 8, 11:21 AM MDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1121 AM MDT SUN JUN 8 2014 WYZ119-081800- EAST LARAMIE COUNTY WY- 1121 AM MDT SUN JUN 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LARAMIE COUNTY UNTIL NOON MDT... AT 1120 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CARPENTER...OR 29 MILES EAST OF CHEYENNE...MOVING NORTHEAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... PINE BLUFFS...AND OTHERWISE RURAL AREAS OF SOUTHEASTERN LARAMIE COUNTY. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 395 AND 402. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4122 10406 4100 10406 4100 10438 4106 10438 TIME...MOT...LOC 1721Z 235DEG 14KT 4104 10425 HAMMER
Special weather statement, Jun 8, 11:46 AM MDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1146 AM MDT SUN JUN 8 2014 NEZ054-WYZ119-081830- EAST LARAMIE COUNTY WY-KIMBALL NE- 1146 AM MDT SUN JUN 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LARAMIE AND NORTHWESTERN KIMBALL COUNTIES UNTIL 1230 PM MDT... AT 1142 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHWEST OF PINE BLUFFS...OR 25 MILES WEST OF KIMBALL...MOVING EAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM... ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF EXTREME EASTERN LARAMIE AND WESTERN KIMBALL COUNTIES. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4139 10396 4121 10389 4119 10416 4129 10421 TIME...MOT...LOC 1746Z 254DEG 9KT 4125 10413 HAMMER
Special weather statement, Jun 8, 11:53 AM MDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1153 AM MDT SUN JUN 8 2014
WYZ109-111-081845-
CENTRAL CARBON COUNTY WY-SOUTHWEST CARBON COUNTY WY-
1153 AM MDT SUN JUN 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CARBON COUNTY UNTIL 1245
PM MDT...
AT 1152 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTHWEST
OF TETON RESERVOIR TO 12 MILES SOUTHEAST OF WAMSUTTER...AND MOVING
SOUTHEAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
TETON RESERVOIR...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4163 10793 4165 10794 4167 10792 4167 10752
4174 10751 4164 10708 4132 10774 4153 10795
4162 10794
TIME...MOT...LOC 1753Z 304DEG 15KT 4169 10752 4154 10782
HAMMERSpecial weather statement, Jun 8, 12:25 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1225 PM MDT SUN JUN 8 2014 NEZ054-WYZ118-119-081915- CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-KIMBALL NE- 1225 PM MDT SUN JUN 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LARAMIE AND NORTHWESTERN KIMBALL COUNTIES UNTIL 115 PM MDT... AT 1223 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF ALBIN TO 7 MILES EAST OF BURNS. THESE STORMS WERE NEARLY STATIONARY. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THESE STORMS... ALONG WITH VERY HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... PINE BLUFFS... THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 386 AND 402. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4139 10385 4107 10404 4111 10442 4139 10405 TIME...MOT...LOC 1825Z 277DEG 9KT 4139 10396 4117 10423 HAMMER
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 11:46 AM MDT | Special Weather Statement | CYS | Kimball | 44 min |
| Jun 8, 12:25 PM MDT | Special Weather Statement | CYS | Kimball | 50 min |
| Jun 8, 12:57 PM MDT | Tornado Warning | CYS | Kimball | 33 min |
| Jun 8, 1:32 PM MDT | Special Weather Statement | CYS | Kimball | 58 min |
| Jun 8, 1:38 PM MDT | Special Weather Statement | CYS | Morrill | 37 min |
| Jun 8, 2:25 PM MDT | Flash Flood Warning | CYS | Kimball | 6 hr |
| Jun 8, 2:12 AM MDT | Dense Fog Advisory | CYS | Albany, Laramie | 7 hr |
| Jun 8, 11:21 AM MDT | Special Weather Statement | CYS | Laramie | 39 min |
| Jun 8, 11:53 AM MDT | Special Weather Statement | CYS | Carbon | 52 min |
| Jun 8, 2:53 PM MDT | Frost Advisory | CYS | Albany, Carbon | 16 hr |
Nearby
Flash Flood Warnings in Nebraska, 2014Flash Flood Warnings in Wyoming, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.